| Model Number |
3301 |
| Medical Device Problem Code |
Low Readings (2460)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was stated that the doctors and nurses were giving a patient low spo2, "in the 80".When they send the patient to the emergency room, they get a call from the emergency room stating the spo2 was 93.There was patient involvement but no patient harm/adverse event reported.
Additional Manufacturer Narrative
Date of event is unknown, no information has been provided to date.Device has not been returned to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
H6 - updated.No product was not returned, and no photographic/diagnosis evidence was provided to aid in this investigation.As a result, a product evaluation and problem confirmation cannot be performed.Therefore, the complaint is not confirmed.If we receive the device, we will reopen the investigation for further evaluation.Based on the reported problem, the most probable cause is a usage error.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.